# SDR USAASB97230

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RED FLOOR TRACK EMERGENCY LIGHT INOP, LAST ONE ON RIGHT SIDE AT OVERWING EXIT.  WIRING NEEDS REPAIRED.  THE WIRING WAS REPAIRED.  SYSTEM OPERATIONALLY CHECKED OK.  (M)
